Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-4  
 Basket 
Exact renormalization in quantum spin chains
Authors: Tu, Hong-Hao; Sanz, Mikel
Date of Publication (YYYY-MM-DD): 2010-09-03
Title of Journal: Physical Review B
Volume: 82
Issue / Number: 10
Sequence Number of Article: 104404
Document Type: Article
ID: 494984.0
 
Full text / Content available
A Quantum Version of Wielandt's Inequality
Authors: Sanz, Mikel; Pérez-García, David; Wolf, Michael M.; Cirac, J. Ignacio
Date of Publication (YYYY-MM-DD): 2010-09
Title of Journal: IEEE Transactions on Information Theory
Volume: 56
Issue / Number: 9
Start Page: 4668
End Page: 4673
Document Type: Article
ID: 516298.0
Characterizing symmetries in a projected entangled pair state
Authors: Pérez-García, D.; Sanz, Mikel; Gonzalez-Guillén, C. E.; Wolf, Michael M.; Cirac, J. Ignacio
Date of Publication (YYYY-MM-DD): 2010-02-26
Title of Journal: New Journal of Physics
Volume: 12
Sequence Number of Article: 025010
Document Type: Article
ID: 474728.0
 
Full text / Content available
Matrix product states: Symmetries and two-body Hamiltonians
Authors: Sanz, Mikel; Wolf, Michael M.; Perez-García, David; Cirac, J. Ignacio
Date of Publication (YYYY-MM-DD): 2009-04
Title of Journal: Physical Review A
Volume: 79
Issue / Number: 4
Sequence Number of Article: 042308
Document Type: Article
ID: 430496.0
 
Full text / Content available
Entries: 1-4  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.